Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 8, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 30, 2015, 4:37 PM EDT for Gallatin County, Kentucky; Switzerland County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 4:37 PM EDT (20:37 UTC)
- Expired
- Jun 30, 2015, 7:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Switzerland County, IN, Gallatin County, KY
The radar
The Louisville radar (KLVX), 119 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
040
WGUS51 KILN 302037
FFWILN
INC155-KYC077-302330-
/O.NEW.KILN.FF.W.0008.150630T2037Z-150630T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
* UNTIL 730 PM EDT.
* AT 431 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 2
INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...VEVAY AND
WARSAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3884 8520 3886 8488 3875 8488 3875 8501
3876 8503 3874 8506 3874 8520
$$
CONIGLIOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 1:27 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 30, 1:27 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 127 PM EDT TUE JUN 30 2015 .SYNOPSIS... A SURFACE LOW WILL TRACK TO THE LOWER GREAT LAKES FROM THE WESTERN GREAT LAKES REGION TODAY. AT THE SAME TIME...THE AXIS OF AN UPPER LOW WILL SLIDE EAST THROUGH THE GREAT LAKES AND OHIO VALLEY THIS AFTERNOON AND EVENING. WEAK SURFACE HIGH PRESSURE WILL THEN SETTLE OVER THE REGION WEDNESDAY INTO THURSDAY...WITH A LOW CUTTING EAST THROUGH THE SOUTHERN OHIO AND TENNESSEE VALLEYS ON THURSDAY AND THURSDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MORNING UPDATE GENERALLY ATTEMPTED TO TIME THE SHOWERS IN CENTRAL OHIO OUT OF THE CWA AND TO NOSE THE AREA OF SHOWERS IN WEST CENTRAL OHIO INTO THE CWA. UPSTREAM CONVECTIVE COMPLEX HAS LOST THE DEEP CONVECTION AND SUBSEQUENT ELECTRICAL ACTIVITY BUT HAS SPARKED SHOWERS OVER A BROADER AREA TO THE WEST OF I-75 AND N OF I-70. THESE SHOWERS LOOK TO BE TRACKING JUST SOUTH OF EAST AND MODELS ARE SLOW IN THE INITIATION OF STORMS TODAY BUT INDICATE A RAPID EXPANSION ACROSS THE REGION AS SUN HELPS DESTABILIZE THE BOUNDARY LAYER. BLENDED THE EARLIER ONSET OF SHOWERS TO THE CURRENT FORECAST WHICH IS STILL ON TRACK. PREV DISC BELOW... THE FORECAST FOCUS GOING INTO THE AFTERNOON WILL BE ON THE POTENTIAL FOR THUNDERSTORM DEVELOPMENT. POPS WERE LARGELY BASED ON SPC-WRF AND NCAR ENSEMBLE SIMULATED REFLECTIVITY PROJECTIONS...SPREADING LIKELY POPS ACROSS THE CWA FROM NORTHWEST TO SOUTHEAST BETWEEN 18Z AND 00Z. THIS REGION WILL BE AHEAD OF THE UPPER TROUGH AXIS...IN A FAVORABLE AREA OF LIFT. ALTHOUGH THE SURFACE PRESSURE PATTERN IS KIND OF A MESS...THERE DOES SEEM TO BE A WEAK BOUNDARY MOVING SOUTHEAST INTO THE ILN FORECAST AREA...WITH CONVERGENT FLOW ALSO HELPING TO PROVIDE FORCING FOR STORM DEVELOPMENT. WITH COOLER AIR MOVING IN ALOFT...THANKS TO THE UPPER TROUGH...MID-LEVEL LAPSE RATES WILL BE STEEPING SLIGHTLY. EVEN THOUGH NEAR-SURFACE CONDITIONS WILL NOT BE ESPECIALLY MOIST OR WARM...INSTABILITY SHOULD BE ABLE TO BUILD FAIRLY WELL...UP TO AROUND 1500 J/KG OF SBCAPE. LOOKING UPSTREAM EARLY THIS MORNING...SOME THUNDERSTORM CELLS MOVING INTO INDIANA ARE AN INDICATION OF ELEVATED INSTABILITY...WHICH FURTHER SUGGESTS THAT DIURNAL HEATING WILL BE ABLE TO GENERATE SOME ENERGY OUT OF THIS AIRMASS. WIND SHEAR IS FORECAST TO BE MARGINAL...PRIMARILY UNIDIRECTIONAL FROM THE WEST...AND PERHAPS AROUND 15-25 KNOTS THROUGH A 6KM LAYER. THUS...THE INGREDIENTS ARE EXPECTED TO BE IN PLACE FOR A LOW-END SEVERE EVENT ACROSS THE FORECAST AREA. TIMING SHOULD BE MAINLY DIURNAL...WITH A THREAT FOR WIND AND HAIL. HOWEVER...THE EXPECTED INSTABILITY AND SHEAR ARE SIMPLY NOT EXPECTED TO BE APPRECIABLE ENOUGH FOR A SIGNIFICANT OR WIDESPREAD EVENT. SINCE THE OVERALL FOCUS IS NOT PARTICULARLY WELL-DEFINED...AND ENVIRONMENTAL CONDITIONS WILL BE SIMILAR ACROSS THE REGION...CHANCES FOR STRONG STORMS DO NOT APPEAR SIGNIFICANTLY DIFFERENT FROM ONE SECTION OF THE CWA TO ANOTHER. HOWEVER...IF RECENT HRRR RUNS ARE CORRECT (AND STORMS MOVE THROUGH A LITTLE FASTER THAN CURRENTLY FORECAST)...THE CHANCES FOR STRONGER STORMS MAY SHIFT SLIGHTLY SOUTH AND EAST. CLOUDS SHOULD BREAK ENOUGH TO ALLOW SOME INSOLATION FOR MOST LOCATIONS IN THE CWA TODAY...THOUGH CENTRAL OHIO MAY STAY IN THE CLOUDS A LITTLE LONGER THAN ELSEWHERE. THUS...A NNE-TO-SSW TEMPERATURE GRADIENT WAS EMPLOYED IN THE GRIDS...WITH MID TO UPPER 70S IN THE NORTHERN/NORTHEASTERN CWA...AND LOWER 80S IN THE FAR SOUTH. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... WITH THE AXIS OF THE UPPER LEVEL TROUGH CROSSING THE MIDDLE OHIO VALLEY ON FRIDAY EVENING...FAVORABLE CONDITIONS FOR ASCENT WILL QUICKLY COME TO AN END...AND PRECIPITATION SHOULD DIMINISH FROM NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA. UPPER FLOW WILL REMAIN GENERALLY NORTHWESTERLY OVER THE REGION THROUGH THE REST OF THE WEEK...AND THOUGH THERE IS GENERAL AGREEMENT IN THE ARRANGEMENT OF THE SURFACE PATTERN THROUGH FRIDAY...THE EXACT LATITUDINAL ALIGNMENT WILL HAVE A BIG ROLE IN THUNDERSTORM CHANCES (ESPECIALLY ON THURSDAY). DRY CONDITIONS ARE EXPECTED TONIGHT AND THROUGH THE DAY ON WEDNESDAY...AS SURFACE HIGH PRESSURE BEGINS TO BUILD IN OVER THE GREAT LAKES REGION. 925MB/850MB TEMPERATURES WILL COOL BY ONE OR TWO DEGREES CELSIUS FROM TUESDAY TO WEDNESDAY...BUT WITH CLOUD COVER EXPECTED TO BE FAIRLY LIMITED...TEMPERATURES SHOULD STILL RISE TO SIMILAR VALUES AS ON TUESDAY. WITH FORECAST HIGHS IN THE MIDDLE 70S TO AROUND 80...CONDITIONS WILL REMAIN ABOUT FIVE DEGREES BELOW CLIMATOLOGICAL NORMALS. AS THE GREAT LAKES SURFACE HIGH GROWS IN SIZE HEADED INTO THURSDAY...ITS EVENTUAL MOVEMENT WILL DETERMINE HOW FAR SOUTH A FRONTAL BOUNDARY AND CONVERGENT ZONE WILL SET UP FROM WEDNESDAY NIGHT THROUGH FRIDAY. THIS WILL BE AN IMPORTANT QUESTION...AS MODELS HAVE CONSISTENTLY SHOWN THAT CONVECTION WILL BE LIKELY ALONG THIS BOUNDARY...PERHAPS WITH ONE OR MORE CONVECTIVE SYSTEMS MOVING IN THE QUICK WESTERLY FLOW ALOFT. IN GENERAL...THE LAST 12 HOURS OF MODEL RUNS HAVE FAVORED A SLIGHT SHIFT TO A SOUTHWARD SOLUTION...SETTLING STORMS ACROSS THE SOUTHERN HALF OF THE OHIO VALLEY. SOME CHANGES WERE NECESSARY TO THE POP GRIDS THROUGH THIS TIME FRAME...SIGNIFICANTLY LIMITING CONVECTIVE CHANCES IN THE NORTHERN HALF OF THE CWA...WHILE STILL ALLOWING A CHANCE FOR CONVECTION (ESPECIALLY IN THE SOUTHERN HALF) ON THURSDAY. WITH THIS BOUNDARY SETTING UP SOUTH OF THE CWA...TEMPERATURES SHOULD REMAIN SLIGHTLY BELOW NORMAL THROUGH THE FORECAST PERIOD. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... MID/UPPER LEVEL TROUGH WILL PERSIST ACROSS THE EASTERN UNITED STATES INTO EARLY NEXT WEEK AS THE WEST COAST RIDGE AXIS SHIFTS VERY SLOWLY EASTWARD. THERE ARE SOME MODEL DISCREPANCIES WITH THE NORTHWARD EXTENT OF THE SHORT WAVE ENERGY MOVING THROUGH THE TROUGH ON THURSDAY. AS A RESULT...HAVE STUCK CLOSE TO THE MODEL BLEND/CURRENT FORECAST WITH THIS...RANGING POPS FROM LOW CHANCE NORTH TO LIKELY IN THE FAR SOUTH. ON THE BACK SIDE OF THIS SHORT WAVE...WE SHOULD GET INTO A PCPN MINIMUM FOR THURSDAY NIGHT INTO FRIDAY MORNING. HEADING INTO THE WEEKEND AND EARLY NEXT WEEK...IT BECOMES MORE DIFFICULT TO TIME/PLACE SHORT WAVE ENERGY IN THE TROUGHY PATTERN. WILL THEREFORE MAINTAIN SOME LOWER CHANCE POPS THROUGH THE REMAINDER OF THE LONG TERM PERIOD. WITH THE TROUGH IN PLACE ACROSS THE REGION...TEMPERATURES WILL REMAIN AT OR SLIGHTLY BELOW SEASONABLE NORMALS. EXPECT AFTERNOON HIGHS IN THE UPPER 70S TO LOWER 80S. && .AVIATION /17Z TUESDAY THROUGH SATURDAY/... CONVECTION IS FIRING ALONG AND AHEAD OF THE UPPER TROUGH AND IS EXPECTED TO DECREASE WITH THE END OF DAYTIME HEATING. BKN VFR TO OCCASIONALLY MVFR CLOUDS WILL SCATTER OUT THIS EVENING WITH FOG DEVELPING TOWARDS DAYBREAK ALONG WITH SOME LIFR CIGS AT KCVG/KLUK AND POSSIBLY KILN. SKIES SHOULD LIFT AND SCATTER TOMORROW MORNING IN A LESS FAVORABLE AIRMASS FOR THUNDERSTORM DEVELOPMENT. OUTLOOK...THUNDERSTORMS POSSIBLE WEDNESDAY NIGHT INTO THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...HATZOS LONG TERM...JGL AVIATION...FRANKS
Hazardous weather outlook, Jun 30, 8:01 AM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 801 AM EDT TUE JUN 30 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-011215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 801 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. A FEW STORMS MAY BECOME STRONG TO SEVERE...WITH A CHANCE FOR DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 30, 3:58 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM TSTM WND DMG 4 SSE AURORA 39.00N 84.88W
06/30/2015 OHIO IN FIRE DEPT/RESCUE
1 TREE DOWN ON THUERMER HOLLOW ROAD, TIME ESTIMATED FROM
RADAR
&&
BPPSpecial weather statement, Jun 30, 4:17 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT TUE JUN 30 2015
INZ080-KYZ090>092-095-096-302045-
SWITZERLAND IN-KENTON KY-PENDLETON KY-BOONE KY-GALLATIN KY-GRANT KY-
417 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT...EASTERN
GALLATIN...SOUTHERN BOONE...WESTERN PENDLETON...KENTON AND EXTREME
EASTERN SWITZERLAND COUNTIES THROUGH 445 PM EDT...
AT 416 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
NAPOLEON...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CRITTENDEN AND WALTON.
ALSO...ELLISTON...RYLE...MUNK...VERONA...SHERMAN...BRACHT...
NORTHCUTT...PINER...ATWOOD AND GARDNERSVILLE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3871 8484 3883 8486 3889 8451 3872 8448
3870 8479 3872 8479 3870 8482Local storm report, Jun 30, 4:19 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND DMG 2 NNW MINFORD 38.89N 82.87W
06/30/2015 SCIOTO OH EMERGENCY MNGR
LARGE TREE DOWNED ONTO ROAD AND INTO POWER LINES ON
PIKETON ROAD NORTH OF MINFORD. TIME ESTIMATED FROM RADAR.
&&
BUTNERLocal storm report, Jun 30, 4:23 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 1 WNW NEWARK 40.06N 82.42W
06/30/2015 LICKING OH LAW ENFORCEMENT
1 TREE DOWN ON HULL ROAD
&&
BPPSpecial weather statement, Jun 30, 4:27 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
427 PM EDT TUE JUN 30 2015
INZ080-KYZ089>091-094-095-302100-
SWITZERLAND IN-OWEN KY-BOONE KY-CARROLL KY-GALLATIN KY-GRANT KY-
427 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GRANT...GALLATIN...
CARROLL...SOUTHERN BOONE...NORTHERN OWEN AND SWITZERLAND COUNTIES
THROUGH 500 PM EDT...
AT 426 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT
STERLING...MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VEVAY...KENTUCKY
SPEEDWAY AND WARSAW.
ALSO...MOUNT STERLING...JACKSONVILLE...EASTERDAY...GHENT...CENTER
SQUARE...MARKLAND...ETHRIDGE...CARSON...QUERCUS GROVE AND FLORENCE
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3888 8519 3885 8467 3861 8472 3870 8521
3874 8521Local storm report, Jun 30, 4:34 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TSTM WND DMG 5 S BURLINGTON 38.95N 84.73W
06/30/2015 BOONE KY LAW ENFORCEMENT
SEVERAL LARGE BRANCHES DOWN NEAR CAMP ERNST ON HATHAWAY
RD.
&&
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:11 PM EDT | Special Weather Statement | ILN | Bracken | 34 min |
| Jun 29, 8:41 PM EDT | Special Weather Statement | ILN | Mason | 34 min |
| Jun 29, 9:01 PM EDT | Areal Flood Advisory | ILN | Lewis | 3 hr |
| Jun 29, 9:11 PM EDT | Special Weather Statement | ILN | Lewis, Mason | 34 min |
| Jun 29, 9:46 PM EDT | Special Weather Statement | ILN | Lewis | 29 min |
| Jun 30, 1:40 PM EDT | Areal Flood Advisory | ILN | Boone | 3 hr |
| Jun 30, 1:44 PM EDT | Special Weather Statement | ILN | Boone | 46 min |
| Jun 30, 1:55 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 35 min |
| Jun 30, 2:08 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Kenton | 37 min |
| Jun 30, 2:10 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 30, 2:43 PM EDT | Special Weather Statement | ILN | Kenton | 32 min |
| Jun 30, 2:50 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Kenton, Pendleton | 40 min |
| Jun 30, 3:08 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 3 hr |
| Jun 30, 3:13 PM EDT | Areal Flood Advisory | ILN | Bracken, Campbell | 3 hr |
| Jun 30, 3:42 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin, Grant | 33 min |
| Jun 30, 3:45 PM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 3 hr |
| Jun 30, 4:06 PM EDT | Areal Flood Advisory | ILN | Bracken, Lewis, Mason | 3 hr |
| Jun 30, 4:17 PM EDT | Special Weather Statement | ILN | Grant | 28 min |
| Jun 30, 4:27 PM EDT | Special Weather Statement | ILN | Gallatin | 33 min |
| Jun 30, 4:40 PM EDT | Special Weather Statement | ILN | Carroll | 35 min |
| Jun 30, 4:58 PM EDT | Special Weather Statement | ILN | Grant, Pendleton | 32 min |
| Jun 30, 5:15 PM EDT | Flash Flood Warning | ILN | Carroll, Gallatin, Owen | 3 hr |
| Jun 30, 5:18 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Grant, Owen | 42 min |
| Jun 30, 5:34 PM EDT | Special Weather Statement | ILN | Grant | 26 min |
| Jun 30, 5:55 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 22 min |
| Jun 30, 6:13 PM EDT | Areal Flood Advisory | ILN | Grant, Owen, Pendleton | 3 hr |
| Jun 30, 6:35 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 25 min |
| Jun 30, 6:52 PM EDT | Special Weather Statement | ILN | Lewis | 23 min |
| Jun 30, 7:18 PM EDT | Special Weather Statement | ILN | Gallatin | 27 min |
| Jun 30, 12:50 PM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 25 min |
| Jun 30, 12:53 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ripley | 35 min |
| Jun 30, 1:15 PM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 30 min |
| Jun 30, 3:18 PM EDT | Special Weather Statement | ILN | Ohio, Ripley | 27 min |
| Jun 30, 6:14 PM EDT | Special Weather Statement | ILN | Ripley | 31 min |
| Jun 30, 6:19 PM EDT | Areal Flood Advisory | ILN | Ripley | 3 hr |
| Jun 30, 6:48 PM EDT | Special Weather Statement | ILN | Ohio | 27 min |
| Jun 30, 7:17 PM EDT | Special Weather Statement | ILN | Franklin | 28 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.